By Topic

Robust H filtering of fuzzy dynamic systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Gang Feng ; Dept. of MEEM, City Univ. of Hong Kong, Kowloon, China

Robust H filtering of complex nonlinear systems which can be represented by a fuzzy dynamic model is presented. Based on a nominal model, a common positive definite matrix P, and a piecewise continuous Lyapunov function respectively, three kinds of new filtering design methods are proposed using quadratic stability theory and linear matrix inequalities (LMIs). It is shown that the filtering system is quadratically stable with disturbance attenuation if there exists a positive definite matrix solution to a LMI or a set of LMIs. An example is also given to demonstrate the performance of the proposed filtering design methods.

Published in:

IEEE Transactions on Aerospace and Electronic Systems  (Volume:41 ,  Issue: 2 )